# SDR SWAA2023012683480

- Difficulty date: December 19, 2022
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 57,380 hours, 30,141 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Out Of Tolerance
- Location: Rt Flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FLAP TRACK FAIRING 642BB HAS OVERSIZE FASTENER HOLES AT CENTER O/B SEAL LOCATION<[01] REMOVED OB MID SEAL AND RETAINER IAW SRM 57-53-70-2R-2 PARA 5.B-C  IDENTIFIED MATERIAL OF PANEL 642BB IAW SRM 57-53-70-0I-3 FIGURE 1; 2; 4; AND 7; ITEM 1; TABLE 3 AND 6  DAMAGE IS OUT OF ALLOWABLE DAMAGE IAW SRM 57-53-70-1A-1 FIGURE 101 AND 104; ZONE 1; PARA 4.C(4)  REPAIR TO BE ACCOMPLISHED IAW SRM 57-53-70-2R-2 AND SRM 51-70-04-2R-9;[02] VALIDATED REPAIR PER SRM 57-53-70-2R-2 AND SRM 51-70-04-2R-9;[03] VISUALLY EXAMINED EXTENT OF DAMAGE; TAP TESTED - NO DISBONDS NOTED; REMOVED DAMAGE BY UPSIZING 2EA FASTENER HOLES (OTHER 3EA FASTENER HOLES ARE OK; LARGEST HOLE MEASURES 0.365' DIA; PREPPED AND CLEANED REPAIR AREA IAW SRM 57-53-70-2R-2 PARA 6.E AND SRM 51-70-04-2R-9 PARA 4.A-C.  CAL STUFF ID ATS2566 SN A20123342 DATE 10/2023;[04] INSPECTED ACTION 1-3; VERIFIED MEASUREMENT TABLE[07] CURED REPAIR; UNBAGGED AND LIGHTLY SANDED IAW SRM 57-53-70-2R-2 PARA 6.E AND SRM 51-70-04-2R-9 PARA 4.M AND 4.P
